# SDR DU4R2007139

- Difficulty date: May 30, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N640DL
- Make and model: Boeing 757232
- Aircraft serial: 23994
- Aircraft time: 62,598 hours, 28,772 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CORRODED AT AFT CARGO DOOR LOWER FWD CORNER BS 1380 AND S-27R BY REMOVING WEB.  REPAIRED BY FABRICATING AND INSTALLING REPAIR WEB 4-1/2 BY 22 FROM 7075-T6 .071 IAW B757 SRM 51-40-02 AND 51-30-01.
